Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Circumcision, penis still swollen - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   I just had circumcision 2 days ago.. my penis is still swollen. Can i put some Tobradex on it to reduce swelling?

Doctor :   Hi
User :   Hello
Doctor :   May I know if the doctor had prescribed you any medications following the procedure?
User :   he said something about tobradex, but i cannot remember when to use it..
User :   also is it ok if i don't redo the bandage every time i pee after 3 days?
Doctor :   Do you have any other symptoms apart for the swelling?
User :   no
User :   the gland looks good
User :   no pain
User :   just extreemly sensitive
Doctor :   The swelling usually takes some time to settle.
Doctor :   It can take upto 3 days to a week to reduce completely.
User :   yeah but what about the tobradex
User :   should i start applying?
Doctor :   The medications is an antibiotic with steroid suspension, it may have to be used regularly to prevent infection.
Doctor :   If you have not been using it, I would suggest you to consult your doctor to know if there are any signs of infections, that is causing the swelling/

Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor